# SDR AALA202103089012

- Difficulty date: March 2, 2021
- Submitted: March 9, 2021
- Operation: Air carrier
- Aircraft: N649AW
- Make and model: Airbus A320-232
- Aircraft serial: 803
- Aircraft time: 75,870 hours, 29,640 cycles
- System (JASC): 2822 · Fuel Boost Pump
- Part: Pump
- Part number: P99C38605
- Part serial: A24857
- Condition: Low Pressure
- Location: Center Fuel Cell
- Part time: 55,016 hours, 24,146 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FUEL CENTER TANK PUMP 2 LOW PRESSURE.  REPLACED FUEL PUMP AND ACCOMPLISHED A SATISFACTORY LEAK / OPERATIONAL CHECK PER AMM 28-21-51.
